# SDR AALA20171018002

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 103,165 hours, 16,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T505084
- Condition: Cracked
- Location: Bs 1270-1286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO ANGLE BETWEEN BS 1270 AND 1286, RBL 52.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-00-05.
